MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; percutaneous cardiac ablation catheter for treatment of atrial fibrillation

BOSTON SCIENTIFIC CORPORATION FARASTAR; percutaneous cardiac ablation catheter for treatment of atrial fibrillation
Model Number M004PF61M415
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Once the cable is removed from the packaging the user is not able to track the batch number, therefore they were unable to provide this information to boston scientific.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a procedure was cancelled.It was reported that during preparation for a pulsed field ablation (pfa) procedure a farastar rsm ecg trunk cable - aami was selected for use.However, the cable went out and a noise was observed.The procedure was cancelled due to this issue.No more information was provided.It's unknown if the device will return for laboratory analysis.

Brand Name
FARASTAR
Common Device Name
percutaneous cardiac ablation catheter for treatment of atrial fibrillation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25167790
Report Number2124215-2026-26064
Device Sequence Number10182039
Product Code QZI
UDI-Device Identifier00191506042981
UDI-Public(01)00191506042981
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P230030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M415
Device Catalogue NumberM004PF61M415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown